I am a 49 year old female. I have been getting Botox injections for about 5 years...

Q:

I am a 49 year old female. I have been getting Botox injections for about 5 years. Lately, the effects have barely lasted three months, when in the past they lasted for five to six months. Will I eventually have little to no response to Botox injections?

A:

My first question to you is “Have you always gone to the same practitioner” and the next is “whether or not the practitioner has changed their technique or the number of units of Botox in a given injection site.” If nothing has changed, then you may be developing a tolerance to the toxin. Interestingly, some people find that the effect of injections last longer with time; hopefully you are not one of those whose effects diminish with time.

A:

Botox® generally lasts 3-4 months, however, if it is used consistently and regularly over a span of 3-5 years, in my experience, it has tended to last longer (4-6 months).  It is rare to have little or no effect from Botox® as the report of anaphylaxis or no response is very infrequent.

Related Questions

Copyright © 2009-2015 ASAPS. All Rights Reserved.